# SDR SWAA2025071079272

- Difficulty date: June 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FRAME LOCATED BS 259.5 BTW STR 8R TO STR 9R AT FWD GALLEY AREA .  REPAIRED THE WEB FRAME IAW B738-700 EA 25-153-01608-WIP1.
